# SDR FDEA201201250331

- Difficulty date: January 25, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7175
- Condition: Cracked
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BILGE AREA, LONGERON SPLICE BETWEEN STA 1681 AND 1701, LONGERON 50RT FOUND CRACKED.  NEW LONGERON SPLICE FABRICATED AS PER SRM 53-00-05 REVISION 48.  SPLICE REMOVED AND REPAIR AS PER SRM 51-31-01 REVISION 48. AND SRM 51-33-01 REVISION 48.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
